Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

CRF patient, low hemoglobin, reduced urine output. Taking cresp injection, on dialysis. Treatment?

sir, I am CRF patient since october 2009, I am on dialysis weekly thrice, monday, wednesday and saturday.My question is how to improve my haemoglobin levels which is at 8.2 to 8.4. I am taking cresp injection once in a week. My urine output reduced to 40 to 50 ml per day. please suggest remedies to improve urine output. all other aspects are fine
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hello, It seems your dialysis sessions are going well. I need to know further about your iron levels and RBC indices, so that i can suggest you few investigations. For your urine output, i cannot suggest much. Your kidneys are not able to excrete water because of complete failure. You can consult your physician if diuretics can do some favour. Take care.
Answered: Wed, 12 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor